Title

Theoremata circa reductionem formularum integralium ad quadraturam circuli

English Title

Theorems concerning the reduction of integral formulas to the quadrature of the circle

Authors

Leonhard Euler

Catalog Number

ENE059

Enestrom Number

59

Fuss Index

205

Original Language

Latin

Published as

Journal article

Published Date

1743

Written Date

1742

Original Source Citation

Miscellanea Berolinensia, Volume 7, pp. 91-129.

Opera Omnia Citation

Series 1, Volume 17, pp.1-34.

Record Created

2018-09-25

Share

COinS